umu.sePublications
Change search
ReferencesLink to record
Permanent link

Direct link
Some properties of weakly approaching sequences of distributions
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.ORCID iD: 0000-0003-1591-5716
2005 (English)In: Statistics and Probability Letters, ISSN 0167-7152, E-ISSN 1879-2103, Vol. 75, 119-126 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 75, 119-126 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-110616OAI: oai:DiVA.org:umu-110616DiVA: diva2:862671
Available from: 2015-10-23 Created: 2015-10-23 Last updated: 2015-10-23

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Sjöstedt de Luna, Sara
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Statistics and Probability Letters
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 14 hits
ReferencesLink to record
Permanent link

Direct link